# SDR ASAA2017010919644

- Difficulty date: January 9, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 927-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT GALLEY DOOR LOWER CUTOUT ATTACH STRAP HAS CORROSION NUMEROUS SPOTS BETWEEN BS 927 AND 1006 STRINGER 17R.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-70-15.  REMOVED AND REPLACED IAW SRM 51-40-02, AND DWG 147A0060 REV-.
